# SDR DALA2023071905842

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,378 hours, 23,417 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DOOR 4R ARMING LEVER DOES NOT MOVE ALL THE WAY INTO THE ARMED POS (RED) ARMED DOOR INDICATORS WORK NORMALLY. CORRECTIVE ACTION: CLEANED DEBRIS FROM AROUND DOOR 4R SILL PLATE. DOOR ARMS AND DISARMS NORMAL. OK FOR SVC. (9956572)
